# SDR ASAA2015072212756

- Difficulty date: July 22, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 50,255 hours, 28,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 654961325
- Condition: Corroded
- Location: Bs 727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, RT CAPSTRIP NR 3, FWD OF DOORWAY IS CORRODED. ACFT GROUNDED.  REMOVED CORROSION MEASURED THICKNESS OF METAL USING TOOL T82254 CAL DATE 11/25/2015, ORIGINAL THICKNESS .063", REMOVED .024" REMAINING THICKNESS .039" FOUND TO BE OUT OF ALLOWABLE LIMITS, NEW PART ORDER 65-4931.-25, PO 844404.1, LOCATED AND DRILLED HOLES IN NEW PART IAW DWG 65C32630, REV B 65C32631, REV A, CAP STRIP WILL BE REINSTALLED ON CUSTOMER CARD G542070.  ALLOWABLE LIMITS IAW SRM 53-60-53.
